# SDR CALA2024050701346

- Difficulty date: May 1, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T240331
- Condition: Corroded
- Location: Bs 1131-1153
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0445.GENERATING ITEM:168798- 0100-0275.SUPPORT BEAM FOR PDU 1L AT F.S. 1131-1153 IS CORRODED.
